# SDR AALA200800278

- Difficulty date: February 9, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 31,563 hours
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1876/09FEB MIA TO LGA - CREW REPORTED FLAP FAULT DURING DEPLOYMENT.  TRAILING EDGE DISAGREE INDICATION.  EXTENDED FLAPS WITH ALTERNATE SYSTEM.  LANDED JFK WITHOUT INCIDENT.  FOUND LEFT TRANSMISSION NUMBER ONE OVERLOAD INDICATOR TRIPPED.  RESET INDICATOR AND SERVICED TRANSMISSION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
